已发表论文 - 上海海事大学

mattednearAI and Robotics

Dec 1, 2013 (3 years and 9 months ago)

536 views


1.
发表论文
(第一作者,第一单位)


























检索
情况

1

















[ 1 ]
Q i n g z h a i F a n
,
X i a o c h u n F a n g
.

C e r t a i n c l a s s o f C *
-
a l g e b r a s p r e s e r v e d b y t r a c i a l

a p p r o x i m a t i o n, F r o n t i e r s o f Ma t h e m a t i c s i n C h i n a. ( 2 0 1 0 ), 7 ( 3 ), 4 4 9
-
4 5 8.

[ 2 ]
Q i n g z h a i F a n
.
C e r t a i n K 0
-
m o n o i d p r o p e r t i e s p r e s e r v e d b y t r a c i a l a p p r o x i m a t i o n
,
Abstract and applied a
nalysi,Volume 2011 (2011), Article ID 503679, 10 pages
doi:10.1155/2011/503679.

[3]
Qingzhai Fan
.
Classification of certain simple C*
-
algebras

J. Ramanujan Math.
Soc.,
(

2011
)
26

1
-
7.

[4]

Qingzhai Fan


Xiaochun Fang


A class of C*
-
algebras with non
-
stable
K
1
-
group
prop

(5)property

Acta Math. Sinc. (Engl. Ser.), 28
(
2012
)
983
-
988
.

[5]
范庆斋
,
方小春
.
一类具有弱无孔性质的
C*
-
代数
,
数学年刊
A,(33) 2012,113

122.

SCI



SCI


SCI



SCI


2
















[1]
Compact Operators on Weighted Bergman Spaces of the Unit Ball
.
Journal of
Mathematical
Research with Applications

2012, 32(1),83
-
94.

[2]
Toeplitz and Hankel Operators with Radial Symbol on the Bergman Space
.
Applied
Mathematical Sciences
. 2012, 6(58), 2865
-
2869.

[3]
K
-
Order Slant Hankel Operators

on the Bergman Space
.
Int. Journal of Math.
Analysis,

2011, 42(5), 2097
-
2102.



3


















]
Yao Yu
-
Feng and Shu Bin,

Irreducible representations of the Hamiltonian

algebra
H(2r;n),

Journal of the Australian Mathematical Society 90 (2011), 403
-
430.


[2]
Yao Yu
-
Feng and Shu Bin, Nilpotent o
rbits in the Witt algebra
1
W
,

Communications

in Algebra 39,

No. 11 (2011), 3232
-
3241.

[3]
Yao Yu
-
Feng and Shu Bin, Support varieties of semisimple
-
character

representations for

Cartan

type Lie algebras, Frontiers of Mathematics in China 6,

No.4
(2011), 775
-
788.

[4]
Yao Yu
-
Feng, Note on primitive ideals of enveloping algebras in prime

characteristic, Algebra Colloquium 18

No.4 (2011), 701
-
708.

[5]
Yao Yu
-
Feng, Shu Bin and Li Yi
-
Yang,
Inverse limits in representations of a

restricted
Lie algebra,

Acta Mathematica Sinica

,

English Series
, Vol. 28, No. 12 (2012),
2463
-
2474.


[6]
Yao Yu
-
Feng

and
Shu Bin, Restricted representations of Lie superalgebras of

Hamiltonian

type, Algebras and Repr
esentation Theory, 2011, online publication
,



SCI



SCI




SCI


SCI


SCI




SCI

doi: 10.1007/

s10468
-
011
-
9322
-
2.


[7] Yao, Yu
-
Feng,
Non
-
restricted representations of simple Lie superalgebras of special
type and Hamiltonian type
, Science China Mathematics, 2012, online publication, doi:

10.1007/
s11425
-
012
-
4486
-
8
.


[8] Yao Yu
-
Feng,
On restricted representations of the extended special

type Lie
superalgebra

(,,1)
S m n
,
Monatshefte für
Mathematik
, 2012, online publication

doi:
10.1007/s00605
-
012
-
0414
-
9
.


[9]
Yao Yu
-
Feng, Note on representations of Cartan type Lie algebras over a finite

field,
Journal of East China Normal University (Natural Science) Vol. 2011, No. 5

(2011),
103
-
114.

[10]

姚裕丰,限制哈密尔顿型及接触型李代数的不可约表示,数学年刊
,33A (4)
(2012), 483
-
496.




SCI




SCI


4




















[1]
A Programme
-
Oriented Algorithm to Compute Ord(f(x))

COMPUTER, INFORMATICS,
CYBERNETICS AND APPLICATIONS

Springer 2012

[2]
Analysis of One Proxy Re
-
encryption Scheme

Applied Mechanics and Materials
Vols.135
-
136 pp 284
-
288

2011

[3]
Private Matching Protocols without Error Probability

2011 IEEE international
conference on computer science and automation engineering

[4]
Improvemen
t of One Escrow
-
free Identity
-
based Signature

2010 IEEE International
Conference on Wireless Communications, Networking and Information Security
(WCNIS2010)


[5]
Improvement of One Password
-
Based Authenticated Key Exchange Protocol

Second
International Symp
osium on Information Science and Engineering (ISISE 2009)



EI


EI



EI


EI




EI

5













[1]
Jiao Jiang, Jizhou Zhang, Maoan Han
.
Limit cycles for a class of quintic
near
-
Hamiltonian systems near

a nilpotent center
,

International Journal of Bifurcation
and Chaos

2009

19(6), 2107
-
2113.

[2]
Jiao Jiang, Maoan Han.

Small
-
amplitude limit cycles of some Liénard
-
type systems
,

Nonlinear Analysis
:

Theory, Methods and Applications
, 2009, 71(12), 6373
-
6377.

[3]
Jiao Jiang.
Bifu
rcation of limit cycles for a quartic near
-
Hamiltonian system

by
perturbing a nilpotent center
,
Journal of Mathematical Analysis and

Applications
,

2010
, 365(1),

376
-
384
.

[4]
J
iao
J
iang, Jianhua Xu.

A new criteria for the stability of complete synchronizati
on

in
a class of unidirectional coupled chaotic systems
,

Advances in Differential Equations
and Control Processes
, 2011,
7
(1),57
-
63.

[5]
Jiao Jiang,

Limit cycle bifurcations in a class of cubic system

near a nilpotent center
,

Applied Mathematics, 2012, 3,
772
-
777.



SCI



SCI



SCI






6




[1]
J
.
-
Y
.
Wu, First eigenvalue monotonicity for the p
-
Laplace operator under the Ricci
SCI










flow,

Acta Mathematica Sinica, 27 (8) (2011), 1591
-
1598.


[ 2 ]
J
.
-
Y
.
Wu and Y
.

Zheng
, Relating diameter and mean curvature for Riemannian
submanifolds,

Proc. Amer. Math. Soc., 139 (11) (2011), 4097
-
4104.


[3]
J
.
-
Y
.
Wu, Differential Harnack inequalities for nonlinear heat equations with
potentials

under the Ricci flow, Pacific J. Math.,
257 (2012), 199
-
218.


[4]
J
.
-
Y
.
Wu, The logarithmic entropy formula for the linear heat equation on
Riemannian

manifolds, Nonlinear Anal. TMA, 75 (2012), 4862
-
4872.


[ 5 ]

J
.
-
Y
.
Wu, Interpolating between constrained Li
-
Yau and Chow
-
Hamilton Harnack

inequ
alities for a nonlinear parabolic equation, J. Math. Anal. Appl., 396 (2012),
363
-
370.




S C I


S C I



S C I


S C I


7


















[ 1 ]
Z h a n g S h i b i n
, Z h a n g X i n s h e n g. A l e a s t s q u a r e s e s t i ma t o r f o r d i s c r e t e l y o b s e r v e d
O r n s t e i n
--
Uhlenbeck

processes driven by

-
stable motions. Annals of the Institute of
Statistical Mathematics 2012, doi: 10.1007/s10463
-
01
2
-
0362
-
0. (published online
)

[2]
Zhang Shibin. On some dependence structures for multidimensional Lévy

driven
moving averages. Journal of the Korean Statistical Society 2012, 41: 555
-
562.

[3]
Zhang Shibin
.
Exact simulation of tempered stable Ornstein
--
Uhlenbeck processes.
Journal of Statistical Computation and Simulation 2011, 81(11): 1533
-
1544.

[4]
Zhang
Shibin. Regression
-
type estimation for discretely sampled
Ornstein
--
Uhlenbeck processes driven by α
-
stable motions. International Symposium
on Statistics


Manager Science, 2011, 188
-
191. Scientific Research Publishing,
Irvine. (ISBN: 978
-
1
-
935068
-
84
-
6)

[5
]
Zhang Shibin. Transition
-
law based simulation of generalized inverse Gaussian
Ornstein
--
Uhlenbeck processes. Methodology and Computing in Applied Probability
2011, 13(3): 619
-
656.

[6]
Zhang Shibin, Sheng Zining, Deng Wei. On the transition law of O

U comp
ound
Poisson processes. In: Jiang, Y., Kachitvichyanukul, V. (Eds.), Proceedings of the Fourth
International Conference on Information and Computing 2011, 260
-
263. World
Academic Union, Los Alamitos. (ISBN: 978
-
0
-
7695
-
4378
-
9)

[7]
Sheng Zining, Zhang Shibin
. Meixner Lévy processes and their applications in
Finance. In: Jiang, Y., Kachitvichyanukul, V. (Eds.), Proceedings of the Fourth
International Conference on Modelling and Simulation 2011, 2: 264
-
267. World
Academic Union, Liverpool. (ISBN: 978
-
1
-
84626
-
07
0
-
4)

[8]
Zhang Shibin. Fitting convolutions of exponential distributions to daily realized
volatility data. In: Jiang, Y., Li, J., Yu, J. (Eds.), Proceedings of the Third International
Conference on Information and Computing 2010, 4: 113
-
116. World Academic

Union,
Los Alamitos. (ISBN: 978
-
0
-
7695
-
4047
-
4)

[9]
Zhang Shibin, Zhang Xinsheng. Moment estimation of parameters for discretely
sampled OU
-
compound Poisson processes. Chinese Journal of Applied Probability and
Statistics 2010, 26

(4):

384
-
398. (
国内权威期刊
)

SCI

EI



SCI


SCI



SCI




EI




EI




SCI




EI

ISTP



ISTP

ISSHP


[10]
Zhang Shibin, Zhang Xinsheng. On the transition law of tempered stable
Ornstein
--
Uhlenbeck processes. Journal of Applied Probability 2009, 46(3): 721
-
731.

[11]
Zhang Shibin. An extension of the gamma and inverse Gaussian distributions. In:
Jiang, Y., L
i, J. (Eds.), Proceedings of the Second International Conference on Modelling
and Simulation 2009, 3: 396
-
401. World Academic Union, Liverpool. (ISBN:
978
-
1
-
84626
-
063
-
6)

[12]
Zhang Shibin
.
Simulation of non
-
Gaussian OU
-
based stochastic volatility models.
I
n: Ai, C., Wu, D. (Eds.), Proceedings of the International Symposium on Financial
Engineering and Risk Management 2008: 234
-
238. University Academic Press,
Toronto. (ISBN: 978
-
0
-
9783484
-
6
-
5)

[13]
Zhang Shibin, Zhang Xinsheng. Simplified estimating function
s for discretely
sampled IG
-
OU processes. Journal of Probability and Statistical Science 2008, 6(2):
169
-
185.

[14]
Zhang Shibin, Zhang Xinsheng. Exact simulation of IG
-
OU processes. Methodology
and Computing in Applied Probability 2008, 10(3): 337
-
355.

[15
]
金永兴
,
张世斌
.
集装箱船体波浪载荷应力短期分布的统计分析
.
上海交通大
学学报

2012, 46(8), : 1243
-
1247.





SCI



EI

8













[1]
H. Yang, Y. Su, Lie super
-
bialgebra structures on generalized super
-
Virasoro
algebras,
Acta Mathematica Scient
ia B 30(1)(2010), 225
-
239.


[2]
H. Yang, Y. Su, Lie super
-
bialgebra structures on the Ramond N=2 super
-
Vir asoro
algebra, Chaos Solitons and Fractals 40, (2009),
661
-
671.

[3]
H. Yang, Lie super
-
bialgebra structures on the super
-
Vira
soro algebra, Front
iers

of
Mathematics in China 4(2) (2009), 365
-
379.(SCI)

[
4
] Y. Cheng, H. Yang, Low
-
dimensional cohomology of q
-
deformed
Heisenberg
-
Virasoro algebra of Hom
-
type, Front
iers

of Mathematics in China 5(4),
(2010) 607
-
622.


[5] H. Yang, N. Hu,

Heisenberg Lie color algebras, Communication in Algebra, 39,
(
2011
),

1782
-
1795
.

[
6
]

杨恒云,
Derivation algebras of a class of modular Lie algebras
,数学杂志,
3
(2010), 409
-
413.

[
7
]
杨恒云,林磊,方燕,

10
维线状李代数
,
青岛大学学报

(
自然科学版
) 22 (2009),
34
-
40.
(核心)

[
8
]
杨恒云,叶鑫,两类6维幂零李代数的上同调群
,上海海事大学学报

33

2012
),
91
-
94.
(核心)


SCI



SCI



SCI



SCI


SCI









9














[1]
Caifang Wang, Hui Xing, Fengping Yao, Changle Chen, Jianyuan Wang and Fei Fan,
Integral Solution of the Interface Profile of Grain Boundary Grooving by Surface
Diffusion
,
Advances in Materials Science and Engineering, vol. 2012, Article ID 520967,
5 pages, 2012.



S C I




[2]
Caifang Wang, and Tie zhou,
The order of convergence for Landweber Scheme with
alpha,

beta
-
rule
. Inverse Problems and Imaging, Vol. 6, No. 1, pp.133
-
146,
201
2
.

( S C I )

[ 3 ]
王彩芳
,
图像重建问题中

T o t a l V a r i a t i o n
正则化项的有限元计算方法
,
计算机
辅助设计
, V o l. 2 1 N o. 3, p p. 4 9
-
5 2, 2 0 1 2.

[ 4 ]
C a i f a n g Wa n g, a n d Z h e n y a n Wa n g,
T o t a l v a r i a t i o n r e g u l a r i z a t i o n f o r t h e E M
-
l i k e
i m a g e r e c o n s t r u c t i o n a l g o r i t h m o f d i f f u s e o p t i c a l t o m o g r a p h y
. P r o c e e d i n g s o f
2
0 1 1
4 t h I n t e r n a t i o n a l C o n f e r e n c e o n B i o me d i c a l E n g i n e e r i n g a n d I n f o r m a t i c s
,

V o l.1,
pp.
543
-
547 (2011).

[5]
Caifang Wang, and Tie Zhou, Local convergence of an EM
-
like image
reconstruction

method for diffuse optical tomography. Journal of Computational Ma
thematics, Vol.
29
, pp.

61
-
73
,
2011.


[6]
Caifang Wang,
An EM
-
like reconstruction method for diffuse optical tomography
.
International Journal for Numerical Methods in Biomedical Engineering
, Vol. 26, No. 9,
pp.1099
-
1116, 2010.

[7]
Caifang Wang, The order o
f convergence for Landweber
-
type iteration with
monotone error rule. Proceedings of the Ninth International Conference on Matrix
Theory and its Application, Vol.1:33
-
36 (2010).

SCI







EI

ISTP




SCI



SCI

EI

10













[1]
Hongxia Li, Ximin

Liu. Cyclic Group Actions on Spin^c Bundles. NOVI SAD JOURNAL
OF MATHEMATICS. 39 (2)( 2009), 35
-
41.

[2]
Hongxia Li, Ximin Liu. Cyclic Group Action of Composite Order on Indefinite
4
-
Manifolds. COMMUNICAT
IONS IN MATHEMATICAL RESEARCH.
27(3)(2011), 200

206.

[3]
李红霞
,
椭圆曲面上不动点为二维实曲面的
3
阶循环群作用
.
上海海事大学学

. 33(3)(2012),92
-
94.

[4]
Hongxia Li, THE SPIN NUMBER OF HOMOTOPY E(2n) S
URFACES UNDER THE ACTION
OF Zp.
JOURNAL OF MATHEMATICAL AND COMPUTATIONAL SCIENCE. 2(5)(2012),
1319
-
1327.

[5]
Hongxia Li, Realization of symplecti
c cyclic actions on elliptic surfaces. ADVANCES IN
FIXED POINT THEORY. 2(4)(2012),433
-
441.


11













[1]
A non
-
monotone line search filter algorithm for the system of nonlinear equations

Mathematical Problems in Engineering
,(
2012
).

[2]
An improved
line search filter method for the system of nonlinear equations

Journal
of Applied Mathematics
,(2012)
.


SCI


SCI

12














[1]
Study on Some Aspects of Qualitative Mapping Model

2010

The 2010
International Conference on Granular Computing

[2]
现代管理决策新方法
-
基于事例的决策理论,现代管理科学,
2008
增刊


EI






13


























[1]

X
.H.

Zhang,

B
.
Zhou, P
.

Li
,
A general frame for intuitionistic fuzzy rough sets
,

Inf
ormation

Sci
ences,

201
2,

216
:
34

49
. (SCI
检索
)

[2]
张小红
,
祝峰
, Rough
逻辑系统
RSL
与模糊逻辑系统
Luk,
电子科技大学学报
,
2011, 2: 296
-
302.
(EI
检索
)

[3]
张小红
,
王丽丽
,
刘汇洋
,
蕴涵格的
MP*
-
滤子
,
模糊系统与数学
, 25(1): 1
-
12.

[4]
X.H. Zhang,

Q. Fu
,
Interval soft sets,

Proceedings of
2012 2nd IEEE Internatio
nal
Conference on Cloud Computing and Intelligent Systems (2nd IEEE CCIS2012)
, 2012, 1:
74
-
78.

[5]
X.H. Zhang,

H.J.
Gong, Implicative pseudo
-
BCK algebras and implicative
pseudo
-
filters of pseudo
-
BCK algebras
,

Proceedings

of

2010 IEEE International
Confere
nce on Granular Computing, 2010
:

615
-
619
.

[6]
X.H. Zhang
,
H
.

M
a,

On Filters
o
f Non
-
Associative Residuated Lattices

(Commutative
Residuated Lattice
-
Ordered Groupoids)
,
Proceedings of the Ninth International
Conference on Machine Learning and Cybernetics
, 2
010, 4: 2167
-
2173.

[7]
X.H. Zhang, Y
.F.

Lu,
X.Y.
Mao, T
-
type pseudo
-
BCI algebras and T
-
type pseudo
-
BCI
filters
,

Proceedings
of

2010 IEEE International Conference on Granular Computing,
2010
:

839
-
844
.

[8]
X.H. Zhang,
Y.B.
Jun, Solution of three open
problems on pseudo
-
filters
(pseudo
-
ideals) of pseudo
-
BCK algebras
,
Proceedings
of

International Conference on
Artificial Intelligence and Computational Intelligence, 2010, v
ol.

2, 530
-
534
.

[9]
X.H. Zhang,

Pseudo
-
BCK part and anti
-
grouped part of p
s
eudo
-
B
CI algebras
,
Proceedings of the 2010 IEEE International Conference on Progress in Informatics and
Computing, 2010, 1
:
127
-
131
.

[10]
X.H. Zhang,
Y.F.
Lu,
X.Y.
Mao, On 1
-
type positive implicative pseudo
-
BCKI BCI
algebras
,
2010 3rd International Symposium o
n Knowledge Acquisition and Modeling,
2010
:

71
-
75
.

SCI


EI





EI



EI



EI




EI




EI



EI



EI

14














[1]
一个关于高斯整数的最小正整数问题,纯粹数学与应用数学,第
24
卷第
1
期,
2008.3.25



15












[1]
Wei Deng, Qizong Wu, Jibin Li
.

Methodology of Fuzzy Linear Symmetrical
Bi
-
level
Programming and its Application in Supply Chain Management
,

Journal of Software
[J]
,

Vol 6, No 1 (2011)
:
83
-
90


[ 2 ]
D e n g We i, N e n g Wa n g
.

R e s e a r c h o n H y b r i d A s s e s s m e n t A l g o r i t h m b a s e d o n L o c a l
S e a r c h f o r R i s k Ma n a g e me n t i n V i r t u a l E n t e r p r i s e

J o u r n
a l o f S o f t w a r e

[J]
,

Vol 5, No
12 (2010)
:

1409
-
1416


[3]
DENG Wei, XIONG Yinping
.

A Fuzzy Bi
-
level Programming Modeling Method in
Supply Chain Management
,
P
roceedings of
2009 ISECS Colloquium on
EI




EI



EI


Computing,Communication,Control and Management
,

2009.8:
372
-
375


[ 4 ]
D E N G We i , S h a o X i a o y i
.

P o l y n o m i a l F i t n e s s S i m u l a t i o n o f C h i n e s e N e w
s t o c k h o l d e r s,

P r o c e e d i n g s o f 2 0 0 9 I n t e r n a t i o n a l C o n f e r e n c e o n C o m p u t e r a n d
C o m m u n i c a t i o n s S e c u r i t y
, 2 0 0 9.1 2: 1 1 9
-
1 2 2



[ 5 ]
D E N G We i, S h a o X i a o y i
. Q u a n t i t a t i v e A n a l y s i s o f C h i
n e s e N e w S t o c k h o l d e r s B a s e d
o n G M ( 1,1 ),
P r o c e e d i n g s o f 2 0 0 9 I n t e r n a t i o n a l C o n f e r e n c e o n Wi r e l e s s N e t w o r k s a n d
I n f o r m a t i o n S y s t e m s
, 2 0 0 9.1 2: 2 5 3
-
256




EI



EI


16














[1]
简单约束非线性方程组的射影尺度牛顿方法

运筹学学报

20008 Vol.12 No3

[2]
结合过滤技术的简单约束优化问题仿射尺度内点信赖域算法

高等学校计算数
学学报
2009Vol.31

[3]
An Affine Scaling Interior Backtracking Levenberg
-
Marquardt Method for Solving
the Bound
-
constrained Nonlinear systems Proceedings of Second International
Conference on Modelling and Simulation2009

[4]
Mei
xner Lévy processes and their applications in Finance Proceedings of the
Fourth International Conference on Modelling and Simulation 2011 ISTP
检索

[5]
Shrunken Principial

Component Least Squares Estimator 2nd Conference of the
International Institute of Applied Statistics Studies ISTP
收录




EI

ISTP


ISTP



ISTP

17

















[1]
有理三角曲面的分片线性逼近
,计算机研究与发展,
2012: 49

5



[2]
C
-
Bézier
曲线显式降阶算法
,
上海海事大学学报,
2012:33

4



EI


18
















[1]
具源项的波动方程的非古典对称,数学年刊
.

33


A
辑,第二期
.

2012

193
-
205.
(权威)

[2]
一类偏微分方程(组)非古典对称存在性的判定方法,
系统科学与数学
.32(8)
(2012,8), 1
-
10
(核心)

[3]Differential characteristic set algorithm for the complete symmetry classification of
partial differential equations.

Appl. Math. Mech.
-
Engl. Ed. 30(5),
2009

1

12.
(sci)

[4]
基于吴方法的确定和分类
(

)
微分方程古典和非古典对称新算法理论
.
中国科

:
数学,第
40
卷第
4
期,
2010: 331
-
348.
(权威)

[5]An algorithm for the complete symmetry classification of differential eqs. based on
Wu’s method.

Eng .Math 66


2010

181


199.

sci


[6]

An Algorithm for Determining Approximate Symmetries of DEs Based on Wu's
Method. CHINESE JOURNAL OF ENGINEERING MATHEMATICS.
Vol.8, No.5

2011



617
-
628
(核心)

[7]
Complete nonclassical symmetry classification of wave equation with nonlinear

source term.

Chinese Journal of Contemporary Mathematics

, 2012,Vol. 33,No. 2,
pp 157
-
166.
(权威)